# SDR REXA2012040300416

- Difficulty date: April 2, 2012
- Submitted: April 3, 2012
- Operation: Air carrier
- Aircraft: N8674A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7674
- Aircraft time: 21,540 hours, 19,246 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: 601R1400021
- Part serial: SBRJ705
- Condition: Worn
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBOARD FLAP VANE SLIDING BEAM HAS WEAR DAMAGE 0.4" X 0.08" X 0.002" DEEP AND 0.003" DEEP AT WS 59.5.  REPAIRED IAW BOMBARDIER REO 601R-57-52-1891.
